# SDR O9IA201903015431

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35LEAR
- Aircraft serial: 350426
- Aircraft time: 15,535 hours, 12,815 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

ON A FLIGHT FROM BET TO ANC, WE LEVELED OFF AT FL350 AND WERE CRUISING AT APPOX .73 MACH WHEN THE RED SPOILER LIGHT ILLUMINATED ON THE WARNING PANEL ALONG WITH THE MASTER WARNING. THE AIRCRAFT ROLLED SHARPLY TO THE RIGHT AS IF THE RIGHT SPOILER DEPLOYED UN-COMMANDED. THE SPOILER SWITCH WAS IN THE RETRACT POSITION. THE FP DISENGAGED THE AP, LEVELED WINGS AND RE-TRIMMED AC. ONCE WINGS WERE LEVEL, RIGHT SPOILER RETRACTED(RED SPOILER WARNING LIGHT EXTINGUISHED) CAUSING A ROLL IN OPPOSITE DIRECTION. FP ONCE AGAIN LEVELED WINGS AND RE-TRIMMED AC FOR LEVEL FLIGHT. AP WAS RE-ENGAGED. SPOILER CB WAS PULLED TO PREVENT ANOTHER UNCOMMANDED DEPLOYMENT. ON FINAL, WHEN FLAPS WERE LOWERED TO FULL AT 145 KNOTS, THE RED SPOILER LIGHT ON THE WARNING PANEL ILLUMINATED ALONG WITH MASTER WARNING LIGHT. NO ROLLING MOTION WAS DETECTED. THE PLANE LANDED SAFELY WITH NO FURTHER INCIDENT.  AIRCRAFT WAS PULLED INTO MAINT HANGAR AND WE ARE CURRENTLY IN THE PROCESS OF TROUBLESHOOTING THE SYSTEM.  RUNNING THRU THE CHECKS OF ASSOCIATED SYSTEMS AND WILL SUBMIT A FOLLOW UP TO THIS SDR UPON FURTHER INVESTIGATION.
